# SDR REXA201200089

- Difficulty date: January 3, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 14,812 hours, 12,971 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Bracket
- Condition: Detached
- Location: Fire Bottle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER BRACKET THAT HOLDS THE WATER FIRE EXTINGUISHER TO WALL PANEL (BEAR LAV) HAS BECOME DETACHED.  REMOVED AND REPLACED AFT WATER FIRE EXT BRACKET PANEL IAW AMM 20-21-00.  REINSTALLED SAME H2O FIRE EXT IAW AMM 26-23-01.  OK FOR SVC.  VERIFED PART EFFECTIVTY.
